doi: 10.3934/dcds.2021118
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Subhyperbolic rational maps on boundaries of hyperbolic components

1. 

College of Mathematics and Statistics, Shenzhen University, Shenzhen 518061, China

2. 

School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China

3. 

School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

* Corresponding author: Jinsong Zeng

Received  February 2021 Revised  June 2021 Early access September 2021

In this paper, we prove that every quasiconformal deformation of a subhyperbolic rational map on the boundary of a hyperbolic component $ \mathcal{H} $ still lies on $ \partial \mathcal{H} $. As an application, we construct geometrically finite rational maps with buried critical points on the boundaries of some hyperbolic components.

Citation: Yan Gao, Luxian Yang, Jinsong Zeng. Subhyperbolic rational maps on boundaries of hyperbolic components. Discrete & Continuous Dynamical Systems, doi: 10.3934/dcds.2021118
References:
[1]

B. Branner and N. Fagella, Quasiconformal Surgery in Holomorphic Dynamics, Cambridge Studies in Advanced Mathematics, 141, Cambridge University Press 2014.  Google Scholar

[2]

G. Cui and L. Tan, Hyperbolic-parabolic deformations of rational maps, Sci. China Math., 61 (2018), 2157-2220.  doi: 10.1007/s11425-018-9426-4.  Google Scholar

[3]

R. L. DevaneyN. FagellaA. Garijo and X. Jarque, Sierpiński curve Julia sets for quadratic rational maps, Ann. Acad. Sci. Fenn. Math., 39 (2014), 3-22.  doi: 10.5186/aasfm.2014.3903.  Google Scholar

[4]

H. Inou and S. Mukherjee, On the support of the bifurcation measure of cubic polynomials, Math. Ann., 378 (2020), 1-12.  doi: 10.1007/s00208-019-01826-3.  Google Scholar

[5]

K. Pilgrim and L. Tan, Spinning deformations of rational maps, Confor. Geom. Dyn., 8 (2004), 52-86.  doi: 10.1090/S1088-4173-04-00101-8.  Google Scholar

[6]

L. Tan, Stretching rays and their accumulations, following Pia Willumsen, Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, (2006), 183–208. doi: 10.4171/011-1/10.  Google Scholar

show all references

References:
[1]

B. Branner and N. Fagella, Quasiconformal Surgery in Holomorphic Dynamics, Cambridge Studies in Advanced Mathematics, 141, Cambridge University Press 2014.  Google Scholar

[2]

G. Cui and L. Tan, Hyperbolic-parabolic deformations of rational maps, Sci. China Math., 61 (2018), 2157-2220.  doi: 10.1007/s11425-018-9426-4.  Google Scholar

[3]

R. L. DevaneyN. FagellaA. Garijo and X. Jarque, Sierpiński curve Julia sets for quadratic rational maps, Ann. Acad. Sci. Fenn. Math., 39 (2014), 3-22.  doi: 10.5186/aasfm.2014.3903.  Google Scholar

[4]

H. Inou and S. Mukherjee, On the support of the bifurcation measure of cubic polynomials, Math. Ann., 378 (2020), 1-12.  doi: 10.1007/s00208-019-01826-3.  Google Scholar

[5]

K. Pilgrim and L. Tan, Spinning deformations of rational maps, Confor. Geom. Dyn., 8 (2004), 52-86.  doi: 10.1090/S1088-4173-04-00101-8.  Google Scholar

[6]

L. Tan, Stretching rays and their accumulations, following Pia Willumsen, Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, (2006), 183–208. doi: 10.4171/011-1/10.  Google Scholar

[1]

Cezar Joiţa, William O. Nowell, Pantelimon Stănică. Chaotic dynamics of some rational maps. Discrete & Continuous Dynamical Systems, 2005, 12 (2) : 363-375. doi: 10.3934/dcds.2005.12.363

[2]

Jeffrey Diller, Han Liu, Roland K. W. Roeder. Typical dynamics of plane rational maps with equal degrees. Journal of Modern Dynamics, 2016, 10: 353-377. doi: 10.3934/jmd.2016.10.353

[3]

Guizhen Cui, Yan Gao. Wandering continua for rational maps. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1321-1329. doi: 10.3934/dcds.2016.36.1321

[4]

John Erik Fornæss. Periodic points of holomorphic twist maps. Discrete & Continuous Dynamical Systems, 2005, 13 (4) : 1047-1056. doi: 10.3934/dcds.2005.13.1047

[5]

Eriko Hironaka, Sarah Koch. A disconnected deformation space of rational maps. Journal of Modern Dynamics, 2017, 11: 409-423. doi: 10.3934/jmd.2017016

[6]

Jun Hu, Oleg Muzician, Yingqing Xiao. Dynamics of regularly ramified rational maps: Ⅰ. Julia sets of maps in one-parameter families. Discrete & Continuous Dynamical Systems, 2018, 38 (7) : 3189-3221. doi: 10.3934/dcds.2018139

[7]

Russell Lodge, Sabyasachi Mukherjee. Invisible tricorns in real slices of rational maps. Discrete & Continuous Dynamical Systems, 2021, 41 (4) : 1755-1797. doi: 10.3934/dcds.2020340

[8]

Yan Gao, Jinsong Zeng, Suo Zhao. A characterization of Sierpiński carpet rational maps. Discrete & Continuous Dynamical Systems, 2017, 37 (9) : 5049-5063. doi: 10.3934/dcds.2017218

[9]

Huaibin Li. An equivalent characterization of the summability condition for rational maps. Discrete & Continuous Dynamical Systems, 2013, 33 (10) : 4567-4578. doi: 10.3934/dcds.2013.33.4567

[10]

Weiyuan Qiu, Fei Yang, Yongcheng Yin. Quasisymmetric geometry of the Cantor circles as the Julia sets of rational maps. Discrete & Continuous Dynamical Systems, 2016, 36 (6) : 3375-3416. doi: 10.3934/dcds.2016.36.3375

[11]

Aihua Fan, Shilei Fan, Lingmin Liao, Yuefei Wang. Minimality of p-adic rational maps with good reduction. Discrete & Continuous Dynamical Systems, 2017, 37 (6) : 3161-3182. doi: 10.3934/dcds.2017135

[12]

Youming Wang, Fei Yang, Song Zhang, Liangwen Liao. Escape quartered theorem and the connectivity of the Julia sets of a family of rational maps. Discrete & Continuous Dynamical Systems, 2019, 39 (9) : 5185-5206. doi: 10.3934/dcds.2019211

[13]

Mary Wilkerson. Thurston's algorithm and rational maps from quadratic polynomial matings. Discrete & Continuous Dynamical Systems - S, 2019, 12 (8) : 2403-2433. doi: 10.3934/dcdss.2019151

[14]

Khashayar Filom, Kevin M. Pilgrim. On the non-monotonicity of entropy for a class of real quadratic rational maps. Journal of Modern Dynamics, 2020, 16: 225-254. doi: 10.3934/jmd.2020008

[15]

Motoko Qiu Kawakita. Certain sextics with many rational points. Advances in Mathematics of Communications, 2017, 11 (2) : 289-292. doi: 10.3934/amc.2017020

[16]

Inês Cruz, M. Esmeralda Sousa-Dias. Reduction of cluster iteration maps. Journal of Geometric Mechanics, 2014, 6 (3) : 297-318. doi: 10.3934/jgm.2014.6.297

[17]

Rich Stankewitz, Hiroki Sumi. Random backward iteration algorithm for Julia sets of rational semigroups. Discrete & Continuous Dynamical Systems, 2015, 35 (5) : 2165-2175. doi: 10.3934/dcds.2015.35.2165

[18]

Viviane Baladi, Daniel Smania. Smooth deformations of piecewise expanding unimodal maps. Discrete & Continuous Dynamical Systems, 2009, 23 (3) : 685-703. doi: 10.3934/dcds.2009.23.685

[19]

Marco Abate, Francesca Tovena. Formal normal forms for holomorphic maps tangent to the identity. Conference Publications, 2005, 2005 (Special) : 1-10. doi: 10.3934/proc.2005.2005.1

[20]

Eugen Mihailescu, Mariusz Urbański. Holomorphic maps for which the unstable manifolds depend on prehistories. Discrete & Continuous Dynamical Systems, 2003, 9 (2) : 443-450. doi: 10.3934/dcds.2003.9.443

2020 Impact Factor: 1.392

Article outline

[Back to Top]